| Model Number |
QHC1 |
| Medical Device Problem Code |
Insufficient Cooling (1130)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Onsite investigation found that the device was able to prime, heat, and cool as expected without alarms or errors.The reported issue could not be replicated.
Event or Problem Description
User reported that the device failed to cool appropriately.The patient was not involved; however, this type of issue is considered reportable.